Null-controllability of non-autonomous Ornstein-Uhlenbeck equations

Abstract : We study the null-controllability of parabolic equations associated to non-autonomous Ornstein-Uhlenbeck operators. When a Kalman type condition holds for some positive time $T>0$, these parabolic equations are shown to enjoy a Gevrey regularizing effect at time $T>0$. Thanks to this regularizing effect, we prove by adapting the Lebeau-Robbiano method that these parabolic equations are null-controllable in time greater than or equal to $T>0$ from control regions, for which null-controllability is classically known to hold in the case of the heat equation.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01355812
Contributor : Marie-Annick Guillemer <>
Submitted on : Wednesday, August 24, 2016 - 11:42:43 AM
Last modification on : Friday, November 16, 2018 - 1:22:26 AM

Links full text

Identifiers

Citation

Karine Beauchard, Karel Pravda-Starov. Null-controllability of non-autonomous Ornstein-Uhlenbeck equations. Journal of Mathematical Analysis and Applications, Elsevier, 2017, 456 (1), pp.496-524. ⟨10.1080/0023131.2017.07.014⟩. ⟨hal-01355812⟩

Share

Metrics

Record views

272